# SDR CA160120002

- Difficulty date: January 6, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, THAT ACFT IS REPORTED TO HAVE SUFFERED A POWER LOSS BEFORE IT CRASHED IN A DITCH JUST OFF THE RUNWAY.  A POST-CRASH FIRE OCCURRED.  BOTH CREW MEMBERS WERE INJURED AND TRANSPORTED TO THE HOSPITAL.  NO FURTHER DETAILS ARE AVAILABLE AT THIS TIME. OFFER OF ASSISTANCE WAS MADE AND ACCEPTED BY NTSB. THE FAA IS ENROUTE AND HE WILL BE ASSISTED BY LOCAL FSR FOR A PRELIMINARY ENGINE ASSESSMENT.
